# SDR SWAA2022021068724

- Difficulty date: February 13, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 27,047 hours, 16,043 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOGBOOK ENTRY REQUIRED; R/H HORIZ STAB HAS CRACKS ON THE #4 INSPAR RIB; #4 VERTICAL STIFFENER VERIFIED VIA HFEC (TRANSFERED FROM LOGBOOK PAGE 0141480) / REPAIRED R/H HORIZONTAL STAB #4 INSPAR RIB #4 VERTICAL STIFFNER IAW SRM 55-10-09-2R-4.
